Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Noncommutative $H^2$ spaces


Author: Michael Marsalli
Journal: Proc. Amer. Math. Soc. 125 (1997), 779-784
MSC (1991): Primary 47D15, 46L50
MathSciNet review: 1350954
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $\mathcal M $ be a von Neumann algebra with a faithful, finite, normal tracial state $\tau $, and let $\mathcal A $ be a finite, maximal subdiagonal algebra of $\mathcal M $. Let $H^2$ be the closure of $\mathcal A $ in the noncommutative Lebesgue space $L^2(\mathcal M ,\tau )$. Then $H^2$ possesses several of the properties of the classical Hardy space on the circle, including a commutant lifting theorem, some results on Toeplitz operators, an $H^1$ factorization theorem, Nehari's Theorem, and harmonic conjugates which are $L^2$ bounded.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47D15, 46L50

Retrieve articles in all journals with MSC (1991): 47D15, 46L50


Additional Information

Michael Marsalli
Affiliation: Department of Mathematics, Illinois State University, Normal, Illinois 61790-4520
Email: marsalli@math.ilstu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03590-9
PII: S 0002-9939(97)03590-9
Received by editor(s): July 10, 1995
Received by editor(s) in revised form: July 27, 1995
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society